Jump to content
Frankgrimes

Lithium withdrawal - cold, burning, chest tightness

Recommended Posts

Frankgrimes

Recently tried to lower my lithium from 900 to 780 - 13%.  After 2 days I started to feel a bit hypo and got some tinnitus.  Then I felt freezing cold, my body was burning, and my chest got extremely tight - like squeezing to death in my sternum.  Anyone experience this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...